# SDR AT9900722

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: QS100MS68
- Condition: Failed
- Location: Rt Acm Duct
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

INBOUND TO ATL LOST CABIN PRESSURIZATION AT 14,000 FT, PASSENGER OXYGEN MASKS DEPLOYED.  BOTH AIR CONDITIONING PACKS QUIT AT THE SAME TIME.  BOTH PACKS WERE RESTARTED BUT THEY QUIT AGAIN.  FOUND RIGHT AIR CYCLE MACHINE DISCHARGE DUCT BLOWN.  RE-SECURED BLOWN DUCT AND CHANGED CLAMPS.  OPERATED BOTH PACKS AND PRESSURIZED AIRCRAFT.  NO LEAKS OR DEFECTS NOTED IN AIR-CONDITIONING SYSTEM.  ALL WORK DONE IAW DC9 MM 21-50.
